# SDR SIMA20131122005

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 8,557 hours, 5,441 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BRACKET BROKEN.  R & R FWD FLIGHT ATTENDANT`S EMERGENCY FLASHLIGHT ASSEMBLY IAW EEL 65-EEL-08-12.  OPERATIONS CHECKED GOOD, NO FURTHER DEFECTS NOTED.
